Alert archive / Nebraska / Tornado Warnings in 2015

Tornado Warning 11, NWS Cheyenne, WY

June 25, 2015Morrill County, Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 25, 2015, 5:05 PM MDT for Morrill County, Scotts Bluff County, Nebraska. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 5:05 PM MDT (23:05 UTC)
Expired
Jun 25, 2015, 5:45 PM MDT
In force
40 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 153 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:23 PM MDTTORNADO2 N Bayard, NE
Jun 25, 5:25 PM MDTTORNADO1 Ne Bayard, NE
Jun 25, 5:27 PM MDTTORNADO3 N Bayard, NETORNADO JUST WENT BY HIS HOUSE. 1.8 MILE WIDE. GOLF BALL SIZED HAIL.
Jun 25, 5:27 PM MDTTORNADO3 N Bayard, NETORNADO JUST WENT BY HIS HOUSE. 1/8 MILE WIDE. GOLF BALL SIZED HAIL.
Jun 25, 5:40 PM MDTHAIL 1.53 E Bayard, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:30 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2770 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WFUS55 KCYS 252305
TORCYS
NEC123-157-252345-
/O.NEW.KCYS.TO.W.0011.150625T2305Z-150625T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  EAST CENTRAL SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 545 PM MDT
    
* AT 505 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR MOOMAWS CORNER...OR 16 MILES EAST OF
  SCOTTSBLUFF...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...TORNADO AND HAIL UP TO TWO INCHES IN DIAMETER. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  MOOMAWS CORNER AROUND 515 PM MDT.
  BAYARD AROUND 520 PM MDT.
  ANGORA AROUND 525 PM MDT.
  THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 530 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.

&&

LAT...LON 4179 10294 4158 10331 4194 10347 4200 10336
      4200 10330
TIME...MOT...LOC 2305Z 317DEG 24KT 4190 10334 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

HAMMER
2 follow-up statements
398 
WWUS55 KCYS 252321
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT THU JUN 25 2015

NEC123-157-252345-
/O.CON.KCYS.TO.W.0011.000000T0000Z-150625T2345Z/
MORRILL NE-SCOTTS BLUFF NE-
521 PM MDT THU JUN 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHWESTERN MORRILL AND EAST CENTRAL SCOTTS BLUFF COUNTIES...
    
AT 520 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOOMAWS CORNER...OR 21 MILES EAST OF SCOTTSBLUFF...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...DEVELOPING TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 525 PM MDT.
  SOUTH BAYARD JUNCTION AND CHIMNEY ROCK STATE PARK AROUND 530 PM
MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4178 10296 4158 10331 4188 10340 4194 10327
TIME...MOT...LOC 2320Z 331DEG 22KT 4180 10326 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

HAMMER
969 
WWUS55 KCYS 252326
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT THU JUN 25 2015

NEC123-157-252345-
/O.CON.KCYS.TO.W.0011.000000T0000Z-150625T2345Z/
MORRILL NE-SCOTTS BLUFF NE-
526 PM MDT THU JUN 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHWESTERN MORRILL AND EASTERN SCOTTS BLUFF COUNTIES...
    
AT 526 PM MDT...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED OVER BAYARD...OR 20 MILES EAST OF SCOTTSBLUFF...MOVING
SOUTHEAST AT 25 MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. PEOPLE IN BAYARD SHOULD 
SEEK SHELTER IMMEDIATELY! 

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY 
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES 
         WILL BE DESTROYED. CONSIDERABLE DAMAGE TO 
         HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE 
         DESTRUCTION IS POSSIBLE. 

THE TORNADO WILL BE NEAR...
  SOUTH BAYARD JUNCTION AROUND 530 PM MDT.
  REDINGTON AROUND 545 PM MDT.

LAT...LON 4178 10296 4158 10331 4184 10337 4191 10323
TIME...MOT...LOC 2326Z 334DEG 22KT 4177 10328 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.75IN

$$

HAMMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 25, 3:30 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 25, 3:30 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
330 PM MDT THU JUN 25 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 330 PM MDT THU JUN 25 2015

ANTICIPATED SEVERE WEATHER EVENT ONGOING THIS AFTERNOON. AFTER
MORNING SEVERE THUNDERSTORMS WE ARE IN A LULL RIGHT NOW AND
GETTING READY FOR ROUND TWO.

CURRENTLY...MCS COMPLEX HAS CLEARED THE NEBRASKA PANHANDLE THIS
AFTERNOON AND IS PUSHING OFF INTO CENTRAL NEBRASKA. LATEST RADAR
MOSAIC SHOWING ISOLATED TO SCATTERED THUNDERSTORMS BEGINNING TO
DEVELOP OVER NORTH CENTRAL AND NORTHEASTERN WYOMING...MOVING
SOUTHEAST. LATEST MESOANALYSIS PAGE SHOWING SOUTHEAST WYOMING IN
AN AREA OF UNCAPPED ENVIRONMENT...WITH SURFACE BASED CAPES BETWEEN
2500 AND 3500 J/KG. AREAS THAT SAW CONVECTION THIS MORNING ARE
SEEING SOME CONVECTIVE INHIBITION RANGING FROM -50 TO -75 J/KG
OVER THE NORTHERN PANHANDLE. WATER VAPOR IMAGERY SHOWING A WEAK
SHORTWAVE MOVING INTO NORTH CENTRAL WYOMING THIS AFTERNOON AND
THIS SHOULD BE THE CATALYST FOR MORE WIDESPREAD CONVECTION THIS
AFTERNOON.

FOR THE REMAINDER OF THIS AFTERNOON AND EVENING...A SCATTERED
COVERAGE OF STORMS BEING FORECAST FOR AREAS EAST OF THE LARAMIE
RANGE. WITH AFTERNOON HEATING...CAPE SHOULD REMAIN HIGH...IN THE
2500-3000 J/KG RANGE. LATEST HRRR SIMULATED RADAR IMAGERY SHOWING
THE MAJORITY OF CONVECTION OVER THE SOUTHERN PANHANDLE THROUGH MID
EVENING.

ONE AREA OF CONCERN HYDRO WISE. MORNING CONVECTION OVER DAWES AND
NORTHERN SIOUX COUNTIES HAVE PRIMED THIS AREA FOR POTENTIAL FLASH
FLOODING. WE RECEIVED REPORTS OF UP TO AS MUCH AS 2.5 INCHES OF
RAIN HAS THAT HAS ALREADY FALLEN IN DAWES COUNTY JUST SOUTH OF
CHADRON. REPORTS OVER NORTHERN SIOUX AROUND AN INCH AND FURTHER
WEST IN CONVERSE COUNTY...WE RECEIVED REPORTS CLOSE TO AN INCH
FROM MORNING CONVECTION. WILL KEEP THE FLASH FLOOD WATCH GOING AS
ANY MORE STORMS UP THERE COULD PRODUCE FLOODING CONDITIONS
QUICKLY.

SHORTWAVE PASSES TO THE EAST INTO WESTERN NEBRASKA AFTER 06Z THIS
EVENING AND CONVECTION SHOULD COME TO AN END FROM WEST TO EAST AS
THIS OCCURS THROUGH THE EVENING HOURS. CONTINUED THE POTENTIAL FOR
AM FOG ESPECIALLY ACROSS THE PANHANDLE WHERE NORTHEAST WINDS WILL
LINGER.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 330 PM MDT THU JUN 25 2015

RELATIVELY QUIET WEATHER THIS WEEKEND AS A STRONG UPPER LEVEL
HIGH DEVELOPS NEAR THE FOUR CORNERS REGION AND GRADUALLY DRIFTS
NORTHWARD OVER THE NORTHERN GREAT BASIN. MODEL SOUNDINGS CONTINUE
TO INDICATE STRONG MIDLEVEL SUBSIDENCE OVER THE FORECAST AREA
WHICH WILL GREATLY INHIBIT CONVECTION SATURDAY AND SUNDAY
AFTERNOON. CAN NOT RULE OUT A FEW THUNDER SHOWERS OVER THE
MOUNTAINS THIS WEEKEND...OTHERWISE KEPT POP BELOW 10 PERCENT OVER
THE HIGH PLAINS. ALTHOUGH PRECIPITATION CHANCES WILL BE
LOW...DEWPOINTS WILL BE HIGH EAST OF THE LARAMIE RANGE WITH PRETTY
HIGH RELATIVE HUMIDITIES. HOWEVER...SUBSIDENCE ALOFT WILL BE TOO
GREAT TO OVERCOME FOR DEEP CONVECTION. THIS MAY CHANGE BY EARLY
NEXT WEEK AS THE UPPER LEVEL HIGH DRIFTS TO THE
WEST AND WEAKENS...ALLOWING SHORTWAVE ACTIVITY AND A MORE
FAVORABLE SHEAR PROFILE TO ENTER THE FORECAST AREA. INCREASED POP
TUESDAY THROUGH THURSDAY...WITH THE HIGHEST POTENTIAL FOR TSTORMS
OVER SOUTHEAST WYOMING. HIGH TEMPERATURES WILL BE NEAR OR
SLIGHTLY ABOVE NORMAL FOR THIS TIME OF THE YEAR WITH HIGHS IN THE
80S TO NEAR 90. MODELS THEN INDICATE A COOL FRONT QUICKLY MOVING
SOUTHWARD ACROSS THE AREA BY WEDNESDAY EVENING...WHICH MAY RESULT
IN TEMPERATURES SLIGHTLY BELOW NORMAL BY THE END OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1201 PM MDT THU JUN 25 2015

MOST OF THE THUNDERSTORM ACTIVITY TODAY SHOULD AFFECT AREAS FROM
CHEYENNE EAST INTO THE NEBRASKA PANHANDLE. LESS COVERAGE FROM
CHEYENNE WEST AND CARRIED A VCTS MID TO LATE AFTERNOON IN
CHEYENNE...WITH PREVAILING PERIODS OF THUNDER FOR CHADRON THROUGH
MID AFTERNOON...THEN SOUTH ACROSS THE REMAINDER OF THE NEBRASKA
PANHANDLE TAF SITE MID TO LATE AFTERNOON. MOST OF THE STORMS
SHOULD DIMINISH MID TO LATE EVENING...THEN WITH LIGHT WINDS WE MAY
SEE A PERIOD OF LOW CLOUDS AND FOG TOWARD EARLY MORNING FOR THE
WESTERN NEBRASKA PANHANDLE SITES.

&&

.FIRE WEATHER...
ISSUED AT 330 PM MDT THU JUN 25 2015

ACTIVE WEATHER TODAY AS SCATTERED SHOWERS AND THUNDERSTORMS WILL
IMPACT MUCH OF SOUTHEAST WYOMING AND NEBRASKA PANHANDLE. THESE
STORMS LOOK TO GRADUALLY DECREASE AS THE EVENING PROGRESSES.
A DRIER DAY ON TAP FOR FRIDAY AS THE FRONT THATS CURRENTLY OVER THE
AREA MOVES EAST. NICE AND DRY WEATHER FOR THE WEEKEND WITH AFTERNOON
HUMIDITIES IN THE UPPER TEENS WEST OF THE LARAMIE RANGE AND LOWER
30S EAST. NO FIRE WEATHER CONCERNS AS AREA FUELS ARE RATED
NONRECEPTIVE TO LARGE FIRE GROWTH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ102.

NE...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR NEZ002-095.

&&

SHORT TERM...GCC
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...GCC
Hazardous weather outlook, Jun 25, 3:36 PM MDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
336 PM MDT THU JUN 25 2015

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
262145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
336 PM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON. SOME OF
THESE STORMS WILL BECOME SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS
AND DOWNBURST WINDS TO 60 MPH. SEVERE THUNDERSTORMS ARE EXPECTED
MAINLY ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR OUT INTO THE
NEBRASKA PANHANDLE LATE THIS AFTERNOON INTO THE MID EVENING HOURS.
IN ADDITION...SOME OF THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL
THAT COULD LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND
AGAIN ON TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEED THROUGH THE MID EVENING
HOURS FOR AREAS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR.

SPOTTER ACTIVATION IS LIKELY NEED FOR THE NEBRASKA PANHANDLE FROM
6 PM THROUGH 10 PM THIS EVENING.

WYZ105-110-114-115-262145-
SHIRLEY BASIN-NORTH SNOWY RANGE FOOTHILLS-SNOWY RANGE-
LARAMIE VALLEY-
336 PM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THAT
WILL PERSIST INTO THE EARLY EVENING HOURS. A FEW OF THESE STORMS
COULD BECOME SEVERE WITH QUARTER SIZED HAIL AND DOWNBURST WINDS
TO 60 MPH. THESE SEVERE STORMS WILL BE MAINLY IN EASTERN ALBANY
COUNTY ALONG THE WEST SLOPES OF THE LARAMIE RANGE INCLUDING THE
CITY OF LARAMIE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY
AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR COMMUNITIES NEAR THE WEST
SLOPES OF THE LARAMIE RANGE FROM 6 PM THROUGH 9 PM THIS EVENING.

WYZ104-109-111>113-262145-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-
336 PM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 25, 4:09 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT THU JUN 25 2015

NEZ019-020-054-WYZ108-119-252300-
KIMBALL NE-SCOTTS BLUFF NE-BANNER NE-GOSHEN COUNTY WY-
EAST LARAMIE COUNTY WY-
409 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIMBALL...BANNER...
SOUTHEASTERN SCOTTS BLUFF...EASTERN LARAMIE AND SOUTHEASTERN GOSHEN
COUNTIES UNTIL 500 PM MDT...

AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF ALBIN...OR 24 MILES NORTHWEST OF KIMBALL...MOVING
EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILDCAT HILLS STATE RECREATION AREA...HARRISBURG AND WILDCAT HILLS
CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4139 10403 4156 10409 4173 10359 4147 10342
TIME...MOT...LOC 2209Z 255DEG 29KT 4150 10396

FINCH
Local storm report, Jun 25, 4:12 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             8 N WHEATLAND           42.17N 104.96W
06/25/2015  E0.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

KC
Local storm report, Jun 25, 4:22 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             5 NE WHEATLAND          42.10N 104.89W
06/25/2015  E0.50 INCH       PLATTE             WY   TRAINED SPOTTER

&&

KC
Special weather statement, Jun 25, 4:23 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT THU JUN 25 2015

WYZ107-108-118-119-252315-
EAST PLATTE COUNTY WY-CENTRAL LARAMIE COUNTY WY-GOSHEN COUNTY WY-
EAST LARAMIE COUNTY WY-
423 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LARAMIE...
SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES UNTIL 515 PM
MDT...

AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF CHUGWATER...OR 28 MILES SOUTHEAST OF WHEATLAND...
MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHUGWATER AND MERIDEN REST AREA.

THIS INCLUDES INTERSTATE 25 IN WYOMING NEAR MILE MARKER 53.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4156 10477 4174 10484 4188 10444 4153 10430
TIME...MOT...LOC 2223Z 253DEG 12KT 4168 10472

HAMMER
Local storm report, Jun 25, 4:39 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             CRAWFORD                42.69N 103.41W
06/25/2015  E1.75 INCH       DAWES              NE   LAW ENFORCEMENT

&&

GCLAYCOM
Special weather statement, Jun 25, 4:46 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT THU JUN 25 2015

WYZ107-108-252330-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
446 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN AND
NORTHEASTERN PLATTE COUNTIES UNTIL 530 PM MDT...

AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TWO MOON CAMPGROUND...OR 25 MILES NORTH OF WHEATLAND...MOVING
SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GUERNSEY...SIBLEY PEAK...GRAYROCKS RESERVOIR...TWO MOON CAMPGROUND...
GLENDO RESERVOIR...GUERNSEY CAMPGROUND AND HARTVILLE.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 101 AND
108.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4239 10510 4254 10495 4231 10443 4209 10473
TIME...MOT...LOC 2246Z 306DEG 22KT 4243 10495

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:33 AM MDTSevere Thunderstorm WarningCYSDawes42 min
Jun 25, 11:18 AM MDTAreal Flood AdvisoryCYSDawes, Sioux117 min
Jun 25, 11:58 AM MDTSpecial Weather StatementCYSDawes47 min
Jun 25, 12:00 PM MDTSpecial Weather StatementCYSDawes45 min
Jun 25, 12:22 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes38 min
Jun 25, 1:00 PM MDTSevere Thunderstorm WarningCYSBox Butte30 min
Jun 25, 3:34 PM MDTSpecial Weather StatementCYSBanner26 min
Jun 25, 4:06 PM MDTSpecial Weather StatementCYSDawes39 min
Jun 25, 4:09 PM MDTSpecial Weather StatementCYSBanner51 min
Jun 25, 4:35 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux40 min
Jun 25, 4:37 PM MDTFlash Flood WarningCYSDawes3 hr
Jun 25, 4:51 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Morrill, Scotts Bluff24 min
Jun 25, 4:58 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff47 min
Jun 25, 5:13 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Morrill49 min
Jun 25, 5:44 PM MDTTornado WarningCYSMorrill22 min

Nearby

Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.